# SDR AALA201709129007

- Difficulty date: September 9, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 95,396 hours, 15,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201804001
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT AT SEAT 21H HAS A MISSING LENS AND SHROUD.  INSTALLED LENS AND SHROUD (AALA201709129030) PER AMM 33-60-98.  OPERATIONAL CHECK GOOD.
